# SDR 72300190

- Difficulty date: October 26, 2004
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 57,862 hours, 37,872 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO 3 X 3 INCH AREAS OF CORROSION.
